# SDR R61A2023021900155

- Difficulty date: February 18, 2023
- Submitted: February 19, 2023
- Operation: Air carrier
- Aircraft: N417YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000382
- Aircraft time: 22,678 hours, 15,453 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Spar
- Part number: CH17180170402
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

170EO-57-20-0050MA_1 RIGHT-OUTBOARD-MAIN WING SPAR 1 INSPECTION AND REWORK SB57-73G1P2. ROUTINE TASK CARD COMPLIED WITH
